# SDR AALA20090423TUL22

- Difficulty date: April 3, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,033 hours, 31,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34882
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT UPPER FORWARD CORNER, BETWEEN STATION 946-965 RIGHT.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
